# SDR IPXA2025050152017

- Difficulty date: April 20, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-300-APU AIR INTAKE DOOR ENTRANCE HAS CORROSION. 33-025.REMOVED FWD STRAP SND UPER ANGLE ON APU AIR INTAKE DOOR IAW B757-200 SRM 51-40-02-0G.REMOVE AND REPLACE 1 EACH APU INLET FORWARD STRAP AT STA 1787.45 (P/N: 148N3138-20) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.LOCATED AND DRILLED 1 EA NEW STRAP IAW B757-200-SRM-51-40-05.INSTALLED 1 NEW STRAP IAW B757-200-SRM-51-40-02.
